About this Journal Submit a Manuscript Table of Contents
International Journal of Stochastic Analysis
Volume 2012 (2012), Article ID 694285, 24 pages
http://dx.doi.org/10.1155/2012/694285
Research Article

A Decomposable Branching Process in a Markovian Environment

1Steklov Mathematical Institute, Russian Academy of Sciences, Moscow 119991, Russia
2Chalmers University of Technology and University of Gothenberg, 412 96 Gothenburg, Sweden

Received 28 September 2012; Accepted 18 December 2012

Academic Editor: Peter Olofsson

Copyright © 2012 Vladimir Vatutin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Vladimir Vatutin, Elena Dyakonova, Peter Jagers, and Serik Sagitov, “A Decomposable Branching Process in a Markovian Environment,” International Journal of Stochastic Analysis, vol. 2012, Article ID 694285, 24 pages, 2012. doi:10.1155/2012/694285